# SDR ABXA9500815

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59134213
- Condition: Cracked
- Location: Fs 101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND A PREVIOUSLY INSTALLED RIGHT SKIN DOUBLER CRACKED AT AFT HINGE OF RIGHT NOSE LANDING GEAR AFT DOOR.  REPLACED SKIN PANEL IAW DC-9 SRM CHAPTERS 51-30-2 AND 51-10-2.
